Advertisement

Journal of Mathematical Sciences

, Volume 230, Issue 1, pp 25–35 | Cite as

Quasielliptic Operators and Equations Not Solvable with Respect to the Higher Order Derivative

  • G. V. DemidenkoEmail author
Article
  • 13 Downloads

We consider a class of quasielliptic operators in Rn and establish the isomorphism property in special weighted Sobolev spaces. In more general weighted spaces, we obtain the unique solvability conditions for quasielliptic equations and prove estimates for solutions. Based on the obtained results, we study the solvability of the initial problem for equations that are not solvable with respect to the higher order derivative.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    S. L. Sobolev, Cubature Formulas and Modern Analysis: An Introduction, Gordon and Breach, Montreux (1992).zbMATHGoogle Scholar
  2. 2.
    M. Cantor, “Spaces of functions with asymptotic conditions on ℝ,” Indiana Univ. Math. J. 24, No. 9, 897-902 (1975).MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    R. C. McOwen, The behavior of the Laplacian on weighted Sobolev spaces,” Commun. Pure Appl. Math. 32, No. 6, 783–795 (1979).MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    L. A. Bagirov and V. A. Kondratiev, “Elliptic equations in R n,” Differ. Equations 11, 375–379 (1975).Google Scholar
  5. 5.
    M. Cantor, “Some problems of global analysis on asymptotically simple manifolds,” Compos. Math. 38, No. 1, 3–35 (1979).MathSciNetzbMATHGoogle Scholar
  6. 6.
    R. C. McOwen, On elliptic operators in R n,” Commun. Partial Differ. Equations 5, No. 9, 913–933 (1980).Google Scholar
  7. 7.
    R. B. Lockhart, “Fredholm properties of a class of elliptic operators on non-compact manifolds,” Duke Math. J. 48, No. 1, 289–312 (1981).MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Y. Choquet-Bruhat and D. Christodoulou, “Elliptic systems in H(s.δ) spaces on manifolds which are Euclidean at infinity,” Acta Math. 146, No. 1/2, 129–150 (1981).MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    R. B. Lockhart and R. C. McOwen, “Elliptic differential operators on noncompact manifolds,” Ann. Sc. Norm. Super. Pisa, Cl. Sci., IV. Ser. 12, No. 3, 409–447 (1985).MathSciNetzbMATHGoogle Scholar
  10. 10.
    G. V. Demidenko, “On quasielliptic operators in R n,” Sib. Math. J. 39, No. 5, 884–893 (1998).CrossRefGoogle Scholar
  11. 11.
    G. N. Hile, “Fundamental solutions and mapping properties of semielliptic operators,” Math. Nachr. 279, No. 13/14, 1538–1564 (2006).MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    G. V. Demidenko, “Quasielliptic operators and Sobolev type equations,” Sib. Math. J. 49, No. 5, 842–851 (2008).MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    G. V. Demidenko, “Quasielliptic operators and Sobolev type equations II,” Sib. Math. J. 50, No. 5, 838–845 (2009).MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    G. V. Demidenko, “On weighted Sobolev spaces and integral operators determined by quasielliptic equations,” Russ. Acad. Sci., Dokl., Math. 49, No. 1, 113–118 (1994).Google Scholar
  15. 15.
    L. D. Kudryavtsev, “Imbedding theorems for classes of functions defined on the entire space or on a half space. I. II,” Am. Math. Soc., Transl., II. Ser. 74, 199–225; 227–260 (1968).Google Scholar
  16. 16.
    L. Nirenberg and H. F. Walker, “The null spaces of elliptic partial differential operators in R n,” J. Math. Anal. Appl. 42, No. 2, 271–301 (1973).MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    M. Cantor, “Elliptic operators and the decomposition of tensor fields,” Bull. Am. Math. Soc., New Ser. 5, No. 3, 235–262 (1981).Google Scholar
  18. 18.
    S. L. Sobolev, Selected Works. I Springer, New York (2006).Google Scholar
  19. 19.
    G. V. Demidenko and S. V. Uspenskii, Partial Differential Equations and Systems not Solvable with Respect to the Highest-Order Derivative, Marcel Dekker, New York etc. (2003).zbMATHGoogle Scholar
  20. 20.
    S. V. Uspenskii, “The representation of functions defined by a certain class of hypoelliptic operators,” Proc. Steklov Inst. Math. 117, 343–352 (1972).Google Scholar
  21. 21.
    P. I. Lizorkin, “Generalized Liouville differentiation and the multiplier method in the theory of imbeddings of classes of differentiable functions,” Proc. Steklov Inst. Math. 105, 105–202 (1969).Google Scholar
  22. 22.
    G. H. Hardy, J. E. Littlewood, and G. Pólia, Inequalities, Cambridge Univ. Press, Cambridge (1934).Google Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2018

Authors and Affiliations

  1. 1.Sobolev Institute of Mathematics SB RASNovosibirskRussia
  2. 2.Novosibirsk State UniversityNovosibirskRussia

Personalised recommendations